# SDR DALA2022120507775

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,175 hours, 27,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 A.A. - A.D. DISBOND OF 1.000IN LENGTH X 1.000IN WIDTH AT OSS 452, UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE. RH WING.  DISBOND OF 1.000IN LENGTH X 1.000IN WIDTH AT OSS 452, UPPER SURFACE, LE SLAT 8 TRAILING EDGE WEDGE RH WING WAS REPAIRED PER SRM.
